Vol. 133, No. 1, 2008 · Contents

Jaroslav Jezek, Tomas Kepka, Petr Nemec:
Commutative semigroups that are nil of index 2 and have no irreducible elements

Ladislav Bican:
Non-singular covers over monoid rings

Surjit Singh Khurana:
Order convergence of vector measures on topological spaces

Shuqin Zhang:
Existence of positive solution of a singular partial differential equation

Boris Rudolf:
An existence and multiplicity result for a periodic boundary value problem

Tuo-Yeong Lee:
A multidimensional integration by parts formula for the Henstock-Kurzweil integral

Michal Zajac:
On reflexivity and hyperreflexivity of some spaces of intertwining operators

Gary Chartrand, Garry L. Johns, Kathleen A. McKeon, Ping Zhang:
Rainbow connection in graphs

N. Parhi, Anita Panda:
Oscillatory and nonoscillatory behaviour of solutions of difference equations of the third order

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 1 Apr 2008. Last modified: 21 January 2010.

© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition